# SDR TRBA201120904

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 29,824 hours, 32,737 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT FOUND DETERIORATED PAINT AND SURFACE CORROSION ON RT AILERON SPRING TRIM TAB.  THE ACFT WAS REMOVED FROM SERVICE. THE C/A INFORMATION IS PENDING.
